HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1588
Title: The "abc" conjecture over function fields
Authors: Hu, Pei Chu
Yang, Chung-Chun
Keywords: "abc" conjecture
Non-Archimedean
Entire functions
Issue Date: 2000
Citation: Proceedings of the Japan Academy. Series A, Mathematical sciences, v. 76, 2000, p. 118-120
Abstract: This paper shows that the analogy of "abc" conjecture for non-Archimedean entire functions is true.
Rights: © The Japan Academy. Reproduced with permission.
URI: http://hdl.handle.net/1783.1/1588
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
abc.pdf308KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.